| Model Number |
1002717 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that pump had unresponsive wake button, and patient did not want to perform troubleshooting.There was no reported impact to the customer¿s blood glucose level.No additional information was received regarding any corrective actions taken by the customer or technical support.